# SDR KPVA20022

- Difficulty date: January 5, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 23
- Engine: Pwa PW121
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088002B
- Part serial: 1562
- Condition: Inoperative
- Location: Nr1 Engine
- Part time: 375 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MX) LEFT STARTER GENERATOR B+ POLE LOOSE.  REMOVE AND REPLACED LEFT STARTER GEN. IAW MM.  OPERATION CHECK IAW MM.
